MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ADJUSTABLE PIN COLLET (2.0-3.2MM)

STRYKER INSTRUMENTS-KALAMAZOO ADJUSTABLE PIN COLLET (2.0-3.2MM)
Catalog Number 4100126000
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
The device had metal debris coming out of it during a service evaluation at the manufacturer facility.  there were no adverse consequences related to this event.

Brand Name
ADJUSTABLE PIN COLLET (2.0-3.2MM)
Common Device Name
ADJUSTABLE PIN COLLET (2.0-3.2MM)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8400614
Report Number0001811755-2019-00774
Device Sequence Number1976068
Product Code HRX
UDI-Device Identifier04546540377982
UDI-Public04546540377982
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4100126000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1